# SDR FDKA200611322

- Difficulty date: November 8, 2006
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 14,783 hours, 13,699 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Switch
- Condition: Dirty
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6106 ATL-CAK (1125 PHX LCL).  CREW REPORTED SPOILER FAIL MESSAGE IN FLIGHT.  MX CLEANED PROX SWITCH, OPS CHECKED GOOD.
